# SDR ASAA9880224

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock Bar
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FLIGHT COMPARTMENT LEFT SLIDING WINDOW WOULD NOT OPEN.  REPLACED WINDOW UPPER LOCK BAR AND OPERATED NORMALLY.  (M)
